Scientific article
OA Policy
English

Cyclic difference sets with parameters (511, 255, 127)

ContributorsBacher, Roland
Published inL'Enseignement mathématique, vol. 40, no. 1/2, p. 187-192
Publication date1994
Citation (ISO format)
BACHER, Roland. Cyclic difference sets with parameters (511, 255, 127). In: L’Enseignement mathématique, 1994, vol. 40, n° 1/2, p. 187–192. doi: 10.5169/seals-61110
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
Journal ISSN0013-8584
508views
346downloads

Technical informations

Creation07/12/2010 16:26:00
First validation07/12/2010 16:26:00
Update time14/03/2023 16:10:14
Status update14/03/2023 16:10:14
Last indexation29/10/2024 17:33:43
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack